# SDR SWAA2014010923914

- Difficulty date: January 3, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 42,251 hours, 24,346 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: 111A240102
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB AT STAB STATION 92.70 VERTICAL STIFFENER CRACKED, SECOND STIFFENER FROM REAR SPAR, AT LOWER RIB CHORD.  REPAIRED STIFFENER IAW SRM.
